I had a few side effects when I was on Plaquenil: rash and a medicine head feeling. The medicine head improved but the rash did not and that is why I am no longer on it. It is also known to cause acne, stomach problems and of course, like you mentioned, eye problems. There are sooooooo many people who take and have none of these side effects and you could be one of them!!!!! I am really happy for you and I am wishing with all my heart you get some relief as soon as possible. I also suffer from the burning. It is mostly in my right leg. The neurologist called it stocking glove syndrome. In my case, there really wasn't much we could do for it. My brain just received pain a bit different than others. The Lyrica is supposed to help with the pain receptors and I really have notice a bit difference with that medication. I would recommend it to anyone. Good luck and just remember you have our support and we will get you through any side effects you may have. Keep you head up and feel better soon
As I grow to understand life less and less,
I learn to love it more and more.
Age 29, Lupus for last 7 years
Medications: Methotrexate, Lyrica, Celebrex, Flexeril, Theophylline, Bactrim, Xopenex, Lisinopril, Ultram